Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Swelling on the face with rashes after using hair dye. Using steroids and antihistamines. How long will it take to be normal?

i dyed my hair on friday, at a hairdressers. little did i know, i was allergic to the hair dye. my face started to swell. i have no oozing spots or anything, just a little rash that gets itchy now and then around my hairline. but thats just because it is burnt due to the dye. my main concern in the swelling in my neck and face. i have been to the hospital who have gave me steroids and an antihistamine to take, i only got them yesterday. i am very impatient and go back to school next week. im scared the swelling wont have gone down. does anyone know how long it takes and what i could do to speed it up?
my face is literally huge, my eyes are just open and no more. the doctor said it will take a few days but i need to know roughly how long!
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
IT MAY TAKE 3 WEEK TO SUBSIDE ALLERGIES
START WITH STEROIDS TAPER IN 3 WEEK TIME
TAB ALLEGRA 120 MG BD
SYP PIRITON 1/2 TSF AT NIGHT
SYP GELUSIL TSF BD
APPLY MOMTASONE MIXED WITH CLINDAMYCIN GEL BD
AND CALAMINE LOTION AFTERNOON
APPLICATION TO BE ON AFFECTED PORTION
YOU CONTINUE FO WK YOU WILL BE FINE BUT NO USE OF DYE IN FUTURE
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor